Entecavir Tablets Recalled Due to Potential Label Mixup
Aidapak Services is recalling Entecavir tablets because they may be mislabeled as other prescription drugs.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall involves a potential label mixup for prescription drugs, which poses a risk of harm if the wrong medication is administered, but no injuries or illnesses have been reported.
Plain-English summary
Aidapak Services, LLC is recalling Entecavir 0.5 mg tablets (NDC 00003161112) due to a labeling error. The recalled medication may be potentially mislabeled as Aripiprazole 2 mg, Amiloride HCl 5 mg, or Atomoxetine HCl 80 mg.
The repacked drugs were distributed in Arizona, California, Oregon, and Washington. Specific pedigree codes and expiration dates for the affected lots are listed in the agency's recall notice.
Consumers should check their medication labels and contact their pharmacist or healthcare provider if they have the affected product. Do not take the medication if the label does not match the prescription.
The recalled product
- Product
- ENTECAVIR, Tablet, 0.5 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00003161112.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 90
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (7)
- ENTECAVIR
- Tablet
- 0.5 mg has the following codes: Pedigree: AD30140_28
- EXP: 5/7/2014
- Pedigree: W003687
- EXP: 6/26/2014
- Pedigree: AD60272_58. EXP: 5/22/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- HighAripiprazole Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Glimepiride Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- SevereAidapak Recalls Guanfacine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- HighAidapak Recalls Mirtazapine Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Benazepril HCL Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-22
- ModerateAripiprazole Tablets Recalled Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-22